MathSciNet Relay Station
MathSciNet bibliographic data
MR269508 (42 #4403) 02.77
Jockusch, C. G., Jr.; McLaughlin, T. G. Countable retracing functions and $\Pi \sb{2}{}\sp{0}$ predicates. Pacific J. Math. 30 1969 67–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement